# SDR ASAA2017010619451

- Difficulty date: January 6, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,932 hours, 11,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: 259-268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL FLANGE HAS CORROSION AT ENTERYWAY.  ACFT GROUNDED.   REPAIRED IAW EA 800-53EA-18322 REV 00.
